# SDR UALA2011042602034

- Difficulty date: April 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,335 hours, 22,799 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE APPROX STA 610.0 AND WL 206.0. A DENT WITH GOUGE APPROX 3.0 X 2.0 INCHES IN AREA AND .50 DEEP WITH DISPLACED METAL.  INITIAL NDT INSP INDICATED SKIN AT 0.063IN WITH A MAX LOST OF  0.010IN AT A READING OF SKIN THICKNESS OF 0.053IN. THIS INSPECTION WAS ACCOMPLISHED WITH NO BLENDING DONE TO ADDRESS THE GOUGED SKIN AND UNABLE TO CHECK SKIN FOR CRACKS WITH HFEC INSP. CUT OUT DAMAGE FOR REPAIR 3 OF SRM. UA-EVA-80806 HAS BEEN ISSUED RPR IS NOW COMPLETE. REPAIR IS CONSIDERED AS PERMANENT.
